# SDR QXEA2015052100001

- Difficulty date: May 14, 2015
- Submitted: May 21, 2015
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 32,814 hours, 34,229 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328261107
- Condition: Damaged
- Location: Nr 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 1 FOUND DAMAGED OUT OF LIMITS.   REMOVED AND REPLACED THE SEAT TRACK IAW  SRM 51-42-05, SRM 51-40-15.
